Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Jones4545

Hydrocortisone and Accutane

So Im on my 5th day of Accutane and I am getting really bad rash type seborrheic Dermatitis irritation around my nose. Before I was on Accutane I would use Hydrocortisone lotion on the area and ti would improve. I started thinking the hydrocortisone was making me break out, i dont know anymore, because I have not used it for 3 weeks and I am still getting active acne. 

My questions is, does hydrocortisone make anyone else break out? and Can I apply some while on Accutane to make this rash calm down? I know I should stay away from it, but my seborrhiec dermatitis is getting very inflamed and irritated. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×